# SDR 2007FA0000205

- Difficulty date: February 22, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N500
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Engine: Pwa PW305
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1069
- Part serial: 8BB28
- Condition: Intermittent
- Location: Bleed Air Sys
- Part time: 83 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, AIRCRAFT (L BLEED AIR) WARNING ILLUMINATED, AND (R BLEED AIR) WARNING ILLUMINATED APPROX 5 SEC LATER, SMELLED ODOR IN CABIN.  REDUCED POWER AND WARNING WENT OUT.  AIRCRAFT DIVERTED FOR MAINTENANCE.  UNABLE TO DUPLICATE MALFUNCTION ON GROUND RUN, LT MIXING VALVE WAS SUSPECTED, SO REPLACED.  PERFORMED GROUND RUN FUNCTIONAL TEST OF BLEED AIR SYSTEM, AND FLIGHT TEST.  NO FURTHER BLEED AIR WARNINGS.  (K)
